Skip to content
My WebMD Sign In, Sign Up
depo shot/bleeding
avatar
nporter3808 posted:
have been on the depo shot for a little over a year now, and have always spotted irregerally on it, but 2 days ago i started bleeding a lot heavier, including having blood clots, its on day 3 now, and im just wondering if this is normal, because my body doesnt usually do this?
Reply


Spotlight: Member Stories

Im 17 years old and ive had my period for 18 days know and its the first time that it has happend i need help im scared :( :'(

More Members

There are no other member stories at this time

Helpful Tips

WARNING!!! For all who undergo Transvaginal Mesh Implants ...
A year ago until now hundreds of thousands of women agreed to transvaginal mesh implants as treatment but the FDA says that "it is not ... More
Was this Helpful?
0 of 0 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.